# SDR CA111214009

- Difficulty date: December 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T6
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 212076005011
- Condition: Defective
- Location: Flight Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PART RECEIVED FROM CUSTOMER AS ZERO TIME FROM OVERHAUL.  CUSTOMER REPORTED THAT LOWER CYLINDER LOCKS, WILL NOT EXTEND. SUSPECT IMPROPER BYPASS & SERVO LOWER CYLINDER SP & SI TIMING.  SERVO FUNCTIONALLY CHECKED PRIOR TO DISASSEMBLY.  THE SERVO LOWER PISTON MOVED TO THE EXTEND POSITION BUT WOULD NOT RETRACT WHEN INPUT LEVER WAS MOVED TO ACTUATE SERVO.  INPUT FORCE WAS VERY HIGH AT 7 LBS SHOULD BE 1.5 LBS.  SERVO & BYPASS VLVS WERE FOUND TO BE OUT OF ADJUSTMENT.  PISTONS HAD NOT BEEN HONED & PISTON SEALS LEAKED.  INPUT LEVER BOLTS WERE LOOSE.  SHOULDER BOLTS ODS WERE WORN UNDERSIZE.  INPUT BUSHING IDS WERE WORN OVERSIZE.  ROD END BEARING SIDE & END PLAY BEYOND LIMITS.
